# SDR DALA2015111406960

- Difficulty date: November 13, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD SPLICE ROUND ON BS 1338 BETWEEN LONGERONS 26-27L AND 26-27R.  AREA WAS REPAIRED IAW ETI-88-15-372 REV 1 AND ER/A 539897-14, REV.
